# SDR JR2R2011021600014

- Difficulty date: February 16, 2011
- Submitted: February 16, 2011
- Operation: Air carrier
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N570ML
- Make and model: Cndair CL6002B19
- Aircraft serial: 7206
- Aircraft time: 25,095 hours, 23,491 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 601R3111367
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM RBL 9 CORRODED IN SEV AREAS BETWEEN FS 280-364.  REMOVED AND REPLACED FLOORBEAM RBL 9 FROM FS 280 TO FS 409 IAW CRJ 200 SRM 51-42-13 AND 51-42-21.
